# SDR AALA20120901002

- Difficulty date: September 1, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 73,955 hours, 11,755 cycles
- System (JASC): 2330 · Entertainment System
- Part: Receptacle
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORT SEAT 3J POWER PORT ENTERTAINMENT PLUG IN PORT SMOKED AND SPARKED.  FLIGHT LANDED CDG WITHOUT INCIDENT.  DEFERRED INOPERATIVE COMPLETE SYSTEM OF POWERPORTS PER NEF 25N25B.  REPLACED SEAT 3HJ ISPS AT MIA ON 09/07/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
